# SDR SWIA201231570

- Difficulty date: August 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 20,578 hours, 12,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLASTIC BURNING SMELL WHILE PACKS WERE RUNNING.  (SERVICE)  PERFORMED OPS CHECK OF PACKS IN REFERENCE TO AMM.  NO DEFECTS NOTED.
